Volume 18, Issue 1 (4-2023)                   IJMSI 2023, 18(1): 33-39 | Back to browse issues page

XML Print

The purpose of the present paper is to introduce two new subclasses of the function class ∑m  of bi-univalent functions which both f  and f-1  are m-fold symmetric analytic functions. Furthermore, we obtain estimates on the initial coefficients for functions in each of these new subclasses. Also we explain the relation between our results with earlier known results.
Type of Study: Research paper | Subject: General

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.